# SDR ASAA2022020637360

- Difficulty date: February 6, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 55,410 hours, 16,362 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF #2. WHEN KEYING THE MIC TO TALK THE SIDE TONE COMES ON AND STAYS ON. IT IS A CONTINUOUS TONE UNTIL THE RADIO IS TUNED TO ANOTHER FREQUENCY. GROUNDED - YES. ACCOMPLISHED OPS CHECK WITH NO FAULTS FOUND REF B737-800 AMM 23-11-00. HF #2 KEYS AND TRANSMITS NORMALLY. GROUND VERIFICATION TEST SUCCESSFUL.
